# SDR 2001F00254

- Difficulty date: July 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE TAKEOFF OUT OF MIA, NR 1 COMPASS SYSTEM FAILED.  RETURNED TO MIAMI.  TROUBLE SHOT SYSTEM.  FOUND NR 1 DIRECTIONAL GYRO INOPERATIVE.  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO.  OPERATIONAL CHECKED IAW 34-21-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
